Q. What causes shrinkage of endometrium on 13th day of cycle?

Answered by
Dr. Sameer Kumar
and medically reviewed by Dr. Divya Banu M

Hello doctor,

I am on a 13-day cycle. My endometrium has shrunk to 7.7 which was 7.9 on 11th day. I am on Ecosprin 75 mg, Progynova 2 mg twice a day, Estrogen cutaneous cream. I was on Viagra vaginal insert for five days from day two. Now it has stopped. So, my question is why is my endometrium shrinking to 7.7 from 7.9? So my RE said will take a call after two days TVS. So, can you tell me what is going on?

Do you have a question on Endometrial Thickening or Transvaginal Scan?

Ask a Doctor Now

Dr. Sameer Kumar

MBBS., MS (OBS/GYNAE)., FMAS., DMAS., FELLOWSHIP IS ASSISTED REPRODUCTIVE TECHNIQUES
Infertility Obstetrics And Gynaecology

Hello,

Welcome to icliniq.com.

A change of endometrial thickness from 7.9 to 7.7 mm is minimal and can be due to measuring bias. However, an ET of more than 7 and less than 8.5 mm by mid-cycle is an acceptable thickness for implantation. The medications that you are on are fine and should be continued. There is nothing wrong unless you develop irregular shedding or spots which can justify the loss of endometrial thickness otherwise the likely cause is USG measurement bias. Advise is to get a TVS repeated.

Thank you doctor,

Following the previous messages.

Today is my 16 CD, I got a transvaginal ultrasound done and endometrial has decreased to 6.5 mm from 7.9 and my embryo transfer canceled and the doctor has put me on antibiotics Doxycycline and Progesterone tablet for 10 days and asked me to come back on my first day of menses.

So, my question is why is my endometrium lining decreasing inspire of supplements and is it due to infection or autoimmune disease as my ANA is positive, though I met endocrinologist he said is mildly positive and nothing to do with pregnancy. So, I want to know what is going with decreasing endometrial lining or is it because I am 41 years old, female.

I do not have a history of uterus surgery or DNC or any pathology. Pap smear which I did two years back showed inflammatory epithelial and no malignancy so was on antibiotics that time. Just wondering why did my lining reduce.

Dr. Sameer Kumar

MBBS., MS (OBS/GYNAE)., FMAS., DMAS., FELLOWSHIP IS ASSISTED REPRODUCTIVE TECHNIQUES
Infertility Obstetrics And Gynaecology

Hello,

Welcome back to icliniq.com.

The only acceptable and proven reason for the decrease in thickness of the endometrium is deficiency or inadequacy of estrogen. At 41, when AMH and estrogen levels are already low, it is likely that the twice a day Progynova 2 mg dosage is inadequate for maintenance of thickness during this cycle. There are no definite reasons or other supplements which can successfully confirm the endometrial thickness during each cycle. If a woman has persistently thin endometrium despite adequate amounts of estrogen, then the chance for pregnancy is reduced.

However, in your case, Progynova 2 mg may be increased to thrice a day in the next IVF cycle to improve and maintain endometrial thickness.It is likely with growing age and each cycle the natural estrogen are constantly decreasing, hence requirement would have increased.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Is my mother's endometrial thickness abnormal?
Query: Hi doctor, My mother, who is 50 years, has been complaining of painful uterine contractions. We took her to the doctor and she prescribed Urispas tablets. Also, told us to follow up once her period finishes as her endometrium thickness was abnormal. We did the follow up and I have attached the USG r...  Read Full >>
Dr. Richa Agarwal
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I have seen your mother's reports (attachment removed to protect patient identity) and gone through her history. In my opinion her USG is fine and showing some small fibroids. The symptoms that she is facing could be due to urinary tract infection or cystitis (inflammatio...  Read Full >>
 
What can cause irregular menstrual bleeding?
Query: Hi doctor, I am suffering from irregular bleeding for the past six weeks. I have been using Mirena for the past 10 years for birth control and PCOD. After Mirena my periods had stopped and I would get them once in six months for a day. In six weeks, I have got this bleeding for the third time. It l...  Read Full >>
Dr. Shruti Kainth Kaushal
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. As per your history, it appears that you are having abnormal uterine bleeding and the cause can be many. As you told that you are diabetic, I would advise you to get a transvaginal scan first and followed by endometrial sampling to rule out the cause. In your case...  Read Full >>
 
hCG is not rising though I have a thick endometrium. What should be done?
Query: Hi doctor, In the home test, I observed a faint pink line on five days overdue of periods, kept checking and a faint line got a little bit darker in 2 to 3 weeks. But not exact darker as it was during my first baby time, who is a healthy boy of 10 months. I am now at six weeks four days pregnant. I...  Read Full >>
Dr. Uzma Arqam
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I have read a detailed description of your query. Beta hCG should increase around 66 % after every 48 hours in a normal healthy pregnancy. Have a strict check on your symptoms. Beta hCG if shows increase but less then 60 %, then ectopic should be excluded by having tran...  Read Full >>
 
Popular

Popular

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee: